Asymptotic Behaviour of the Solution of a Semilinear Parabolic Equation.
Monatshefte für Mathematik, Tome 94 (1982), pp. 299-312
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1982__94_178100,
author = {Laurent Veron and Abdelilah Gmira},
title = {Asymptotic {Behaviour} of the {Solution} of a {Semilinear} {Parabolic} {Equation.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {299--312},
year = {1982},
volume = {94},
zbl = {0502.35014},
url = {http://geodesic.mathdoc.fr/item/MOMA_1982__94_178100/}
}
Laurent Veron; Abdelilah Gmira. Asymptotic Behaviour of the Solution of a Semilinear Parabolic Equation.. Monatshefte für Mathematik, Tome 94 (1982), pp. 299-312. http://geodesic.mathdoc.fr/item/MOMA_1982__94_178100/